# SDR ASOA05532

- Difficulty date: June 4, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN HOT, THE FS 621 LEFT/RIGHT OBLIQUE ANGLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FS 621 LT/RT OBLIQUE ANGLE IAW CRJ SRM
